# SDR CALA2022012400219

- Difficulty date: January 24, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 63,854 hours, 21,892 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Spring
- Part number: NA
- Condition: Broken
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK TRIP OFF LIGHT LIGHT ON AT CRUISE, LIGHT STAYS OFF AFTER RE SET LEFT LEFT PACK INOP. REQUEST MEL 2101A. DDP COMPLIED WITH. LEFT PACK INOP.  BOTH PACK ZONE TEMP DISCONNECTED AND STOWED. CONTROLLERS INDICATE NO FAULTS.  ELECT CONNECTOR D488 DISPATCH DESK: 32   NAME: KR DATE: 22-JAN-22- NOC DESK: 737  NAME: RB.DATE: 22-JAN-22- TOMC AND DISPATCH APPROVED, OK TO DEFER PER MEL 2101A. SEE ALSO FUP LOG 7864696 THANK YOU.TECHNICAL SUPPORT. REMOVED PANELS 191FL AND 191CL FOR ACCESS TO RAM AIR DOOR ROD REINSTALLED PANEL 191CL AND 191FL SRM 51-40-02 REPLACED BROKEN SPRING AND RIGGED RAM AIR ACTUATOR AS PER AMM21-51-21-860-003 RAM AIR DOOR OPS CHECK NORMAL AFTER RIGGING AND PARTS CHANGE RAN #1 ENGINE AT TAKEOFF WITH PACK ON AND NO TRIPS NOTED OR ,FAULTS ON RUNS .
